Categories

Categories

Additional Information

Additional Information

Account Navigation

Account Navigation

Currency - All prices are in AUD

Currency - All prices are in AUD
 Loading... Please wait...
drugsupplystore.com

Categories

Categories

St. Joseph 81 mg Safety Coated Aspirin Pain Reliver 120 Counts

$6.16

St. Joseph 81 mg Safety Coated Aspirin Pain Reliver 120 Counts

$6.16
SKU:
10095779
Shipping:
Calculated at checkout
Share

Product Description

St. Joseph 81 mg Safety Coated Aspirin Pain Reliver 120 Counts

  • An Adult Aspirin Regimen (Aspirin Therapy) using St. Joseph Low Dose 81mg aspirin is recommended by doctors, and has been recommended by leading organizations, to help lower the risk of a heart attack, and to help prevent heart disease and strokes for some individuals .
  • Aspirin helps, in part, by preventing blood clots from forming, and can become an important part of your health maintenance.
  • But Aspirin Therapy is not right for everyone, so always be sure to talk to your doctor before starting or changing an aspirin regimen.
  • St. Joseph is America’s original 81mg Low Dose aspirin.
  • Our 81mg Low Dose aspirin is proudly manufactured in the USA, and is safety (Enteric) coated to provides additional stomach protection.
  • The enteric coating delays the release of the aspirin so that it can pass through the stomach before dissolving.
  • Our tablets now come in a smaller, easier to swallow, micro tablet size for your convenience. St. Joseph Aspirin – an American Original.

Indications

  • Health Concern: Body Aches & Pains

Warnings

  • Children And teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea And vomiting occur, consult a doctor because these symptoms could be an early sign of Reye's syndrome, a rare but serious illness.;May cause a severe allergic reaction, which may include: hives, facial swelling, asthma (wheezing), shock.;This product contains an nsaid, which may cause severe stomach bleeding. The chance is higher if you: are age 60 or older, have had stomach ulcers or bleeding problems, take a blood thinning (anticoagulant) or steroid drug, take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others), have 3 or more alcoholic drinks every day while using this product, take more or for a longer time than directed.

Ingredients

Inactive Ingredients

  • FD&C Red # 40, FD&C Yellow # 6, Hypromellose, Methacrylic Acid Copolymer, Microcrystalline Cellulose, Pregelatinized Starch, Silica, Silicon Dioxide, Sodium Bicarbonate, Sodium Lauryl Sulfate, Stearic Acid, Talc, Triethyl Citrate.

Active Ingredients: (In Each Tablet)

  • Aspirin (81 mg) (NSAID). Purpose: Pain Reliever, Nonsteroidal Anti-Inflammatory Drug. Inactive Ingredients: FD&C Red 40, FD&C Yellow 6, Hypromellose, Methacrylic Acid Copolymer, Microcrystalline Cellulose, Pregelatinized Starch, Silica, Silicon Dioxide, Sodium Bicarbonate, Sodium Lauryl Sulfate, Stearic Acid, Talc, Triethyl Citrate.

Directions

  • Dosage: 4 to 8 tablets every 4 hours
  • Drink a full glass of water with each dose. Adults And children 12 years And over: take 4 to 8 tablets every 4 hours while symptoms persist. Do not exceed 48 tablets in 24 hours unless directed by a doctor. Children under 12 years of age: do not use unless directed by a doctor.

Note: Image and Description may vary from actual product due to Continuous manufacturer Product updates. We recommend that you do not rely solely on the information presented and that you always read labels, warnings, and directions before using or consuming a product

 

Product Reviews

Find Similar Products by Category